The Eyes Feel Sore Every Time You Use Eye Drops?
, my mother went to an eye doctor, dr. give him the polydex eye drops. Every time my mother dripped her eyes using Polydex, it tasted like soap and itching, was that a sign of a reaction to the treatment or bad effects? thanks.
Hello Irma, Thank you for the question.
Polydex is a trademark of eye drops containing the antibiotics neomycin and polymyxin and anti-inflammatory steroids, dexamethasone. These eye drops are used to treat inflammation of the eye that is accompanied by eye infections caused by bacteria. These eye drops cannot treat eye infections due to other causes. After using this drug, usually sufferers will feel a burning or burning sensation for 1-2 minutes or even accompanied by blurred vision. The reaction you experience is a natural reaction. However, if the pain lasts longer and doesn't go away, you should go back to see an eye specialist. Use these eye drops as directed by your doctor. If these eye drops have been done according to the time recommended by the doctor but your complaints have not improved, please go back to the checkup. Do not use this drug for longer than the doctor recommended because it can cause side effects of fungal infections in the eye and increase the risk of other eye complaints. Avoid rubbing sore eyes and try to avoid exposure to dust or other air pollutants.
Hope this information is useful.